MathSciNet Relay Station
MathSciNet bibliographic data
MR877040 (88c:47107) 47G05 (35S05)
Wong, M. W. On some spectral properties of elliptic pseudodifferential operators. Proc. Amer. Math. Soc. 99 (1987), no. 4, 683–689.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement